# SDR ABXA050003

- Difficulty date: January 6, 2005
- Submitted: January 12, 2005
- Operation: Air carrier
- Aircraft: N945AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47551
- Aircraft time: 57,718 hours, 60,486 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressure Switch
- Part number: 8D3721
- Part serial: 227
- Condition: Defective
- Location: Cabin Pressure
- Part time: 1,538 hours, 1,610 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: G

## Discrepancy

SHORTLY AFTER T/O, FLOW LIGHT ON AUTO PRESSURE CONTROLLER ILLUMINATED. TRANSFER LOCKOUT AND STANDBY LIGHT ALSO ON. RAN ABNORMAL PER MANUAL SECTION 21, CHAPTER 3. FLOW LIGHT, TRANSFER LOCKOUT AND STANDBY LIGHTS REMAINED ON. WENT TO MANUAL. STILL UNABLE TO CONTROL. RAN ABNORMAL SECTION 21, CHAPTER 3 (LT A/C TURNED OFF). CONTINUED FLT AT 10,000 FT. NOTE: CREW WAS ON OXYGEN THROUGHOUT THE FLT. RESET ALL C/B`S PULLED PER THE CREW ABNORMAL. FOUND PACKS WOULD NOT OPERATE IN 'ARMED' POSITION. (A/C AUTO SHUTOFF SW.) PUT SWITCH IN OVERRIDE, OPERATED BOTH PACKS, PRESSURIZED A/C TO 7.5 PSID. PRESS SYSTEM CHECKED GOOD IN AUTO AND MANUAL.  R/R`D BOTH LT AND RT AFT FUSELAGE PRESSURE SWITCHES AND OPS CHECKED THEM IAW DC-9 AMM
